Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems

Ka Luen CHEUNG, Zhenyu ZHANG

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper the method of potential well is used to characterize a set of initial data which do not yield global solutions for a family of nonlocal or higher-order parabolic problems described in (1) and (2). Copyright © 2012 Khayyam Publishing, Inc.
Original languageEnglish
Pages (from-to)787-800
JournalDifferential and Integral Equations
Volume25
Issue number7
Publication statusPublished - Dec 2012

Fingerprint

Potential Well
Parabolic Problems
Global Solution
Nonexistence
Higher Order
Family

Citation

Cheung, K.-L., & Zhang, Z. (2012). Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems. Differential and Integral Equations, 25(7/8), 787-800.